# SDR 9EKA20160227003

- Difficulty date: February 27, 2016
- Submitted: March 1, 2016
- Operation: Air carrier
- Aircraft: N300EV
- Make and model: Snias SA330J
- Aircraft serial: 1301
- Aircraft time: 13,557 hours, 2,705 cycles
- Engine: Tmeca TURMO4C
- Engine time: 4,237 hours, 5,568 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Part time: 4,237 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

DURING THE LAST FLIGHT OF THE DAY, THE ACFT WAS DESCENDING WITH 7.5% PITCH.  AS SOON AS PITCH WAS PULLED IN, NR 1 ENG WENT INTO COMPRESSOR STALL WITH A TEMP OF 780F.  A LOWER PITCH SETTING OF 8% WAS SET & PULLED IN POWER WITH THE SAME RESULT.  ENG FLIGHT IDLES MATCHED WITHIN 1%.  ENG GND IDLES MATCHED WITHIN 1%.  POWER CHECK PERFORMED EARLIER WITH SATISFACTORY RESULT.  BORESCOPED ENG COMPRESSOR SECTION & TURBINE FOR ANY DAMAGE.  NO DEFECTS NOTED.  CHECKED AIRFRAME & FCU FUEL FILTER.  NO DEFECTS NOTED.
